Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

I think i am suffering from pre-menopause symptoms.

i am 49 and e feb 11 have been very slight, irregular to no periods. Presumably menopause? lots of flatulence, and smelly sweat. lately, though, my lower abdomen is getting thicker (?) and upper abdomen seems to be swelling and after after a hectic day, I feel like there is a injury like pain from the inside. With a good burp and release of gas from the anus, I feel lighter for a while and then the same symptoms take over. Uncomfortable and irritable too, all day long. help !
Asked On : Tue, 16 Aug 2011
Answers:  1 Views:  258
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi,thanks for query,at your age the symptoms favors approaching menopause.Still your symptoms are more related to G.I.Tract,so first of all you should get an ultrasound of abdomen done to rule out possibility of gall stones.Then after wards speak to your doctor about this and get your self examined.Take light diet and frequent small meals,avoid fasting and skipping meals,drink more liquids and do some light exercise every day.
wishing you good health.
Answered: Tue, 16 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor